Modified Two-strand Spinning Part I: Theory

Nonnan, S and Wang, Xungai 2000, Modified Two-strand Spinning Part I: Theory, Research Journal of Textile and Apparel, vol. 4, no. 1, pp. 1-11, doi: 10.1108/RJTA-04-01-2000-B001.

Attached Files
Name Description MIMEType Size Downloads

Title Modified Two-strand Spinning Part I: Theory
Author(s) Nonnan, S
Wang, XungaiORCID iD for Wang, Xungai
Journal name Research Journal of Textile and Apparel
Volume number 4
Issue number 1
Start page 1
End page 11
Total pages 11
Publisher Emerald
Publication date 2000-02-01
ISSN 1560-6074
DOI 10.1108/RJTA-04-01-2000-B001
Indigenous content off
Field of Research 1203 Design Practice and Management
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL

Document type: Journal Article
Collections: Institute for Frontier Materials
GTP Research
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 138 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 08 Jun 2020, 15:13:02 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact